Alert archive / Arizona / Red Flag Warnings in 2011

Red Flag Warning 10, NWS Phoenix, AZ

June 16, 2011Gila County, Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this red flag warning at Jun 16, 2011, 2:25 PM MST for Gila County, Maricopa County, Pinal County, Arizona. It took effect at Jun 17, 2011, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 16, 2011, 2:25 PM MST (21:25 UTC)
In effect from
Jun 17, 2011, 11:00 AM MST
Expired
Jun 17, 2011, 8:00 PM MST
In force
9 hr
Issued by
NWS Phoenix, AZ

Counties Gila County, AZ, Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 13 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 9.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3739 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

659 
WWUS85 KPSR 162125
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
225 PM MST THU JUN 16 2011

AZZ133-171400-
/O.UPG.KPSR.FW.A.0006.110617T1800Z-110618T0300Z/
/O.NEW.KPSR.FW.W.0010.110617T1800Z-110618T0300Z/
/O.NEW.KPSR.FW.A.0007.110618T1800Z-110619T0300Z/
/O.CON.KPSR.FW.W.0009.000000T0000Z-110617T0300Z/
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
225 PM MST THU JUN 16 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR SOUTHERN
GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS... 

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY FOR
STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR
SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST
FOOTHILLS... 

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH
FIRE DANGER FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST
FOOTHILLS...

THE NATIONAL WEATHER SERVICE IN PHOENIX CONTINUES THE RED FLAG
WARNING UNTIL 8 PM THIS EVENING. ALSO...A RED FLAG WARNING HAS BEEN
ISSUED WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. THIS
REPLACES THE FIRE WEATHER WATCH WHICH WAS PREVIOUSLY IN EFFECT. ANOTHER
FIRE WEATHER WATCH HAS BEEN ISSUED AND IS IN EFFECT FROM SATURDAY
MORNING THROUGH SATURDAY EVENING.

* AFFECTED AREA...IN ARIZONA...SOUTHERN GILA COUNTY/TONTO 
  NATIONAL FOREST FOOTHILLS. 

* WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO AROUND 35 MPH.

* HUMIDITY...BETWEEN 6 AND 11 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO 
  EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG 
  WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE ADVISE APPROPRIATE OFFICIALS AND FIRE CREWS OF THIS RED
FLAG WARNING AND FIRE WEATHER WATCH.

&&

$$


NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
2 follow-up statements
990 
WWUS85 KPSR 171023
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
323 AM MST FRI JUN 17 2011

AZZ133-172300-
/O.CON.KPSR.FW.W.0010.110617T1800Z-110618T0300Z/
/O.CON.KPSR.FW.A.0007.110618T1800Z-110619T0300Z/
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
323 AM MST FRI JUN 17 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL
FOREST FOOTHILLS DUE STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY
HIGH TO EXTREME FIRE DANGER...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR SOUTHERN GILA COUNTY AND THE TONTO NATIONAL
FOREST FOOTHILLS...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM MST THIS MORNING TO 8 PM MST
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED AND IS IN
EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING.

* AFFECTED AREA...SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST
  FOOTHILLS.

* WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH.

* HUMIDITY...BETWEEN 6 AND 11 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO
  EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS
  WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE ADVISE APPROPRIATE OFFICIALS AND FIRE CREWS OF THIS RED
FLAG WARNING AND FIRE WEATHER WATCH.

&&

$$


NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

MEYERS
427 
WWUS85 KPSR 172155
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
255 PM MST FRI JUN 17 2011

AZZ133-181400-
/O.UPG.KPSR.FW.A.0007.110618T1800Z-110619T0300Z/
/O.NEW.KPSR.FW.W.0011.110618T1900Z-110619T0200Z/
/O.NEW.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/
/O.CON.KPSR.FW.W.0010.000000T0000Z-110618T0300Z/
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
255 PM MST FRI JUN 17 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR
SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS DUE TO
STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER...

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST SATURDAY FOR
SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR
SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST FOOTHILLS...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST SATURDAY. A
RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 8 PM MST
SUNDAY. 

* AFFECTED AREA...IN ARIZONA...SOUTHERN GILA COUNTY/TONTO NATIONAL
  FOREST FOOTHILLS.

* WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH.

* HUMIDITY...BETWEEN 6 AND 11 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO 
  EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG 
  WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE ADVISE APPROPRIATE OFFICIALS AND FIRE CREWS OF THIS RED
FLAG WARNING AND FIRE WEATHER WATCH.

&&

$$

AZZ132-181400-
/O.NEW.KPSR.FW.W.0012.110619T1700Z-110620T0300Z/
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
255 PM MST FRI JUN 17 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY FOR
AREAS FROM MARICOPA COUNTY EASTWARD DUE TO STRONG WINDS...LOW
RELATIVE HUMIDITY AND VERY HIGH TO EXTREME DANGER...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY. 

* AFFECTED AREA...IN ARIZONA...SOUTH-CENTRAL AND SOUTHWEST
  DESERTS...MAINLY FOR MARICOPA COUNTY AND NORTHWEST PINAL COUNTY.

* WIND...SOUTHWEST 15 TO 25 MPH...WITH GUSTS TO 35 MPH.

* HUMIDITY...BETWEEN 6 TO 11 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH TO 
  EXTREME. A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG 
  WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$


NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 16, 1:55 PM MST, 30 minutes earlier.

Area forecast discussion, Jun 16, 1:55 PM MST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
155 PM MST THU JUN 16 2011

.SYNOPSIS...
A SERIES OF LOW PRESSURE SYSTEMS FROM THE GULF OF ALASKA WILL MOVE
EAST OVER THE WESTERN UNITED STATES THROUGH SUNDAY. THESE SYSTEMS ARE
EXPECTED TO RESULT IN SLIGHTLY LOWER TEMPERATURES EACH DAY AND BREEZY
TO WINDY WEATHER MAINLY IN THE AFTERNOONS AND EVENINGS THROUGH
SUNDAY. TEMPERATURES WILL WARM UP AGAIN BY TUESDAY AND WEDNESDAY.
VERY DRY AIR WILL CONTINUE WITH CLEAR NIGHTS...SUNNY DAYS AND
AFTERNOON RELATIVE HUMIDITY IN THE SINGLE DIGITS AT LEAST THROUGH THE
MIDDLE OF NEXT WEEK. THE SUMMER SOLSTICE IS AT 1016 AM TUESDAY.

&&

.DISCUSSION...
UNDER SUNNY SKIES...TEMPERATURES WERE GENERALLY 2 TO 5 DEGREES LOWER
EARLY THIS AFTERNOON COMPARED WITH THE SAME TIME YESTERDAY. WIND WAS
MOSTLY FROM THE SOUTHWEST 10 TO 25 MPH WITH GUSTS TO 30 MPH IN SOME
LOCATIONS.

A LOW PRESSURE CENTER WAS MOVING SOUTHEAST OVER IDAHO TODAY. THE DRY
SOUTHERN END OF THIS SYSTEM RESULTED IN SOMEWHAT LOWER TEMPERATURES
TODAY. IT IS ALSO EXPECTED TO CONTINUE TO RESULT IN BREEZY TO WINDY
WEATHER THROUGH THIS EVENING.

A SERIES OF LOW PRESSURE SYSTEMS FROM THE GULF OF ALASKA IS EXPECTED
TO CONTINUE TO RESULT IN BREEZY TO WINDY WEATHER MAINLY IN THE
AFTERNOONS AND EVENINGS THROUGH SUNDAY. ONLY SLIGHTLY LOWER
TEMPERATURES ARE EXPECTED EACH DAY MAINLY FRIDAY AND SUNDAY. THUS...
TEMPERATURES ARE ONLY EXPECTED TO DROP DOWN TO ABOUT 102 DEGREES IN
PHOENIX SUNDAY.

THE STRONGEST WINDS ARE EXPECTED TO BE SUNDAY AFTERNOON AND
EVENING...ESPECIALLY IN NORTHWEST...NORTH-CENTRAL AND FAR NORTHEAST
PINAL COUNTY...AND SOUTHERN GILA COUNTY. A WIND ADVISORY WILL
PROBABLY BE NECESSARY FOR THOSE AREAS SUNDAY AFTERNOON AND EVENING.

SEE THE FIRE WEATHER FORECAST AND DISCUSSION FOR INFORMATION ON
RED FLAG WARNING AND FIRE WEATHER WATCH PRODUCTS THAT HAVE BEEN OR
MAY BE ISSUED...AND FIRE WEATHER WIND INFORMATION THROUGH SUNDAY.

HIGH PRESSURE ALOFT FROM THE PACIFIC IS EXPECTED TO BUILD BACK OVER
THE SOUTHWESTERN UNITED STATES WITH TEMPERATURES WARMING BACK UP
AGAIN BY TUESDAY AND WEDNESDAY.

VERY DRY AIR WILL CONTINUE WITH CLEAR NIGHTS...SUNNY DAYS...AND
AFTERNOON RELATIVE HUMIDITY IN THE SINGLE DIGITS AT LEAST THROUGH
THE MIDDLE OF NEXT WEEK.

THE SUMMER SOLSTICE WILL OCCUR AT 1016 AM TUESDAY. FOR MORE
DETAILS...SEE THE PUBLIC INFORMATION STATEMENT...WMO HEADER NOUS45
KPSR 152006...PNSPSR...ISSUED AT 106 PM MST...THURSDAY...15 JUNE
2011.

&&

.AVIATION...
SOUTHWEST AND SOUTH-CENTRAL ARIZONA AND FAR SOUTHEAST CALIFORNIA
INCLUDING KPHX...KIWA...KIPL...AND KBLH AIRFIELDS...

INCREASING WINDS EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON
HOURS...ESPECIALLY AT IPL/BLH. WINDS WILL DECREASE AFTER 06Z AT
IPL/BLH. ELSEWHERE EXPECT TYPICAL DIURNAL PATTERNS. WINDS WILL
INCREASE AGAIN ON FRIDAY...SLIGHTLY LESS WINDY FRIDAY AFTERNOON THAN
TODAY.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
DRY AND WINDY CONDITIONS WILL PERSIST INTO SUNDAY AS LOW PRESSURE
PASSES NORTH OF THE REGION. WINDS WILL INCREASE ACROSS THE ENTIRE
AREA AND RED FLAG CONDITIONS WILL LIKELY BE MET ACROSS MOST OF
SOUTH-CENTRAL ARIZONA. THERE MAY BE JUST ENOUGH HUMIDITY ON SUNDAY
ACROSS SOUTHEAST CALIFORNIA TO PRECLUDE CRITICAL THRESHOLDS FROM
BEING MET. DRY CONDITIONS AND A LIGHTER WIND REGIME EXPECTED MONDAY
THROUGH THURSDAY NEXT WEEK AS HIGH PRESSURE TRIES TO RE-ESTABLISH
OVER THE REGION.

&&

.CLIMATE...
THE FIRST 110 DEGREE TEMPERATURE OF THE YEAR IN PHOENIX OCCURRED AT
304 PM MST THURSDAY...15 JUNE. SINCE 1896...THE AVERAGE DATE FOR
THE FIRST 110 DEGREE TEMPERATURE OF THE YEAR IN PHOENIX IS 19 JUNE...
AND FROM 1981 THROUGH 2010...THE AVERAGE DATE IS 10 JUNE. THE
EARLIEST OCCURRENCE IS 8 MAY SET IN 1989 AND THE LATEST IS 9 AUGUST
SET IN 1915. HOWEVER...IN 1911...THERE WERE NO DAYS WITH A
TEMPERATURE OF 110 DEGREES OR GREATER.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...RED FLAG WARNING UNTIL 8 PM MST THIS EVENING AZZ024.

     RED FLAG WARNING FROM 11 AM TO 8 PM MST FRIDAY AZZ024.

     FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING AZZ024.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...ELLIS
AVIATION...LEINS
FIRE WEATHER...LEINS/MEYERS
CLIMATE...ELLIS
Hazardous weather outlook, Jun 16, 5:34 AM MST, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
534 AM MST THU JUN 16 2011

AZZ024-171245-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
534 AM MST THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AS A TROUGH OF LOW
PRESSURE MOVES INTO THE REGION. COMBINED WITH LOW RELATIVE HUMIDITY
VALUES...DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP. A RED FLAG
WARNING IS IN EFFECT FROM 11 AM MST TO 8 PM MST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DANGEROUS FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE FRIDAY
AFTERNOON AND EVENING. A FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY
AFTERNOON AND EVENING.

BREEZY AND DRY CONDITIONS WILL CONTINUE THROUGH SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ020>023-025>028-CAZ030>033-171245-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
534 AM MST THU JUN 16 2011 /534 AM PDT THU JUN 16 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...
SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 4:02 AM MSTRed Flag WarningPSRGila, Maricopa, Pinal16 hr
Jun 16, 2:25 PM MSTFire Weather WatchPSRGila, Maricopa, Pinal25 hr

Nearby

Red Flag Warnings in Arizona, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.